Alert archive / Louisiana / Tornado Warnings in 2019
Tornado Warning 70, NWS Lake Charles, LA
NWS Lake Charles, LA issued this tornado warning at Dec 16, 2019, 1:47 PM CST for Avoyelles Parish, Louisiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 16, 2019, 1:47 PM CST (19:47 UTC)
- Expired
- Dec 16, 2019, 2:15 PM CST
- In force
- 28 min
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Avoyelles Parish, LA
The radar
The Ft Polk radar (KPOE), 114 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 16, 10:40 AM CST | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1821 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 539 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 188 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.8
The text
As transmitted.
817
WFUS54 KLCH 161947
TORLCH
LAC009-162015-
/O.NEW.KLCH.TO.W.0070.191216T1947Z-191216T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lake Charles LA
147 PM CST Mon Dec 16 2019
The National Weather Service in Lake Charles has issued a
* Tornado Warning for...
Southeastern Avoyelles Parish in central Louisiana...
* Until 215 PM CST.
* At 146 PM CST, a severe thunderstorm capable of producing a tornado
was located over Plaucheville, or near Moreauville, moving
northeast at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Moreauville around 155 PM CST.
Simmesport, Bordelonville and Big Bend around 215 PM CST.
Other locations impacted by this tornadic thunderstorm include
Hamburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3111 9170 3109 9172 3108 9171 3107 9171
3104 9173 3101 9176 3101 9177 3100 9178
3091 9193 3097 9203 3122 9185
TIME...MOT...LOC 1946Z 226DEG 14KT 3096 9195
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
K. Kuyper1 follow-up statement
533
WWUS54 KLCH 162009
SVSLCH
Severe Weather Statement
National Weather Service Lake Charles LA
209 PM CST Mon Dec 16 2019
LAC009-162015-
/O.CON.KLCH.TO.W.0070.000000T0000Z-191216T2015Z/
Avoyelles LA-
209 PM CST Mon Dec 16 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 PM CST FOR EAST
CENTRAL AVOYELLES PARISH...
At 208 PM CST, a severe thunderstorm capable of producing a tornado
was located near Big Bend, or 9 miles east of Bordelonville, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Avoyelles Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 3111 9170 3109 9172 3108 9171 3107 9171
3104 9173 3101 9176 3101 9177 3100 9178
3110 9193 3122 9185
TIME...MOT...LOC 2008Z 222DEG 34KT 3112 9175
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
K. KuyperWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this tornado warning went out at Dec 16, 11:34 AM CST, 2 hours 13 minutes earlier.
Area forecast discussion, Dec 16, 11:34 AM CST, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
1134 AM CST Mon Dec 16 2019
.UPDATE...
Sctd convection has been developing this morning acrs the area
ahead of a cold front that extends from NW LA acrs E Cntl TX into
SE TX near Houston. The atmosphere remains ripe for severe
convection with abundant instability and strong deep layer shear.
KLCH 12Z sounding shows MU CAPE in excess of 2500 J/kg with sfc-
6KM shear of 45 KT and sfc-1KM SRH of 195 m2/s2, and this has been
evident as developing storms strengthen and quickly acquire
supercellular characteristics. Several SVR and TOR warnings have
already been issued this morning, along with Tornado Watch 700.
The Watch will remain in effect through 6 PM, with an eastward
extension into the Acadiana region possible later this aftn.
The cold front is still on track to progress acrs the CWA this
aftn into this evening. The strongest convection will shift
eastward this aftn, with activity tapering off after FROPA.
Much colder temperatures are poised behind the front, with a 20 to
30 degree gradient noted in recent obs (mid-upper 70s ahead of the
front and 40s/50s behind).
The other change this morning was to upgrade the Gale Watch to a
Gale Warning over the coastal waters for tonight. Sustained winds
are expected to remain between 20 and 30 KT, but frequent gusts
to gale force can be expected as the much colder airmass
overspreads the relatively warmer waters.
24
&&
.PREV DISCUSSION... /issued 540 AM CST Mon Dec 16 2019/
AVIATION...
Overall, meteorological reasoning remains unchanged from the
previous TAF package with only minor changes made to the short
term period to better reflect current conditions. MVFR ceilings
will persist through the morning as showers begin to develop.
Enough instability is expected by mid-morning to allow for
thunderstorms to develop along and ahead of an approaching cold
front. These thunderstorms are expected to become more widespread
during the afternoon and some will be strong to severe with
strong, gusty winds. TEMPO groups remain relatively unchanged and
reflect the most likely timing of the strongest storms and frontal
passage. Behind the front, gusty northwesterly winds will develop
and continue through Tuesday morning.
26
PREV DISCUSSION... /issued 337 AM CST Mon Dec 16 2019/
DISCUSSION...
A weak low pressure area is attempting to form in northeast Texas
early this morning, with a cold front extending southwest across
Texas and a warm front extending northeast across Arkansas. All of
our region is in the warm sector, with temperatures in the upper
60s to lower 70s. As the front approaches our region later this
morning, storms are expected to become better organized into
lines, and SPC has outlined all of our region in some threat of
severe storms, from a marginal risk in southeast Texas, to a
slight risk in parts of southwest Louisiana, to an elevated risk
for parts of central and south central Louisiana. This is a
climatological favored time of year for severe storms, so
everyone should stay alert for weather warnings today. The threat
for severe storms will decrease as the front passes though, so by
this afternoon the threat will be diminished in southeast Texas,
and diminish in western Louisiana by mid afternoon, and parts of
central and south central Louisiana by early this evening.
Breezy and mild temperatures are expected today, but it will cool
off 25 to 35 degrees behind the front. By Tuesday morning, lows
should be in the upper 30s to lower 40s. Highs Tuesday will only
be in the 50s. A light freeze is expected both Wednesday morning
and Thursday morning for most of central Louisiana, and could
extend down close to parts of the I-10 corridor Wednesday morning.
The next threat for rain will be Friday or Friday night, but this
far out it looks to be a low threat.
MARINE...
Onshore flow increases this afternoon and have a small craft
advisory for the outer waters. Behind the front tonight into
Tuesday, northerly wind gusts approach gale criteria before
weakening by Wednesday.
15
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 76 38 52 29 / 90 60 0 0
LCH 77 42 54 34 / 100 80 0 0
LFT 79 44 53 34 / 50 100 0 0
BPT 77 40 53 35 / 90 40 0 0
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory until 6 PM CST this evening for GMZ470-472-
475.
Gale Warning from 6 PM this evening to 6 PM CST Tuesday for
GMZ450-452-455-470-472-475.
Small Craft Advisory from 6 PM this evening to 6 PM CST Tuesday
for GMZ430-432-435.
&&
PUBLIC...24Hazardous weather outlook, Dec 16, 10:50 AM CST, 2 hours 57 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 1050 AM CST Mon Dec 16 2019 LAZ027>033-041>043-073-074-TXZ180-201-215-216-259>262-171700- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-West Cameron-East Cameron-Tyler- Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 1050 AM CST Mon Dec 16 2019 ...TORNADO WATCH 700 IN EFFECT UNTIL 6 PM CST THIS EVENING... This Hazardous Weather Outlook is for central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A light freeze is expected Wednesday morning for central Louisiana, extending as far south as parts of the I-10 corridor. Another light freeze is expected Thursday morning in central Louisiana. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. LAZ044-045-052>055-171700- Lafayette-Upper St. Martin-Vermilion-Iberia-St. Mary- Lower St. Martin- 1050 AM CST Mon Dec 16 2019 This Hazardous Weather Outlook is for south central Louisiana and southwest Louisiana. .DAY ONE...Today and tonight. Strong to severe storms are possible late this afternoon as a cold front crosses the region. Damaging winds, large hail, and an isolated tornado are the primary hazards. The threat will diminish as the cold front passes the region later tonight. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A light freeze is expected Wednesday morning for central Louisiana, extending as far south as parts of the I-10 corridor. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. GMZ470-472-475-171700- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1050 AM CST Mon Dec 16 2019 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Gale Warning will continue on Tuesday as strong gusts to near gale force are expected to continue. Winds are expected to diminish by Wednesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. GMZ430-432-171700- Sabine Lake-Calcasieu Lake- 1050 AM CST Mon Dec 16 2019 ...TORNADO WATCH 700 IN EFFECT UNTIL 6 PM CST THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Small Craft Advisory will continue on Tuesday as strong gusts to near gale force are expected to continue. Winds are expected to diminish by Wednesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. GMZ450-452-455-171700- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- 1050 AM CST Mon Dec 16 2019 ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY... This Hazardous Weather Outlook is for the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Gale Warning will continue on Tuesday as strong gusts to near gale force are expected to continue. Winds are expected to diminish by Wednesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. GMZ435-171700- Vermilion Bay- 1050 AM CST Mon Dec 16 2019 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 PM CST TUESDAY... This Hazardous Weather Outlook is for the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Small Craft Advisory will continue on Tuesday as strong gusts to near gale force are expected to continue. Winds are expected to diminish by Wednesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Dec 16, 11:50 AM CST, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1150 AM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM TORNADO 4 ENE DE RIDDER 30.87N 93.23W
12/16/2019 BEAUREGARD LA LAW ENFORCEMENT
DAMAGE REPORTED IN THE NORTHEAST PORTIONS OF DERIDDER
FROM A POSSIBLE TORNADO.
&&
JBRAZZELLocal storm report, Dec 16, 12:42 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1242 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 AM TORNADO 6 NE DE RIDDER 30.90N 93.22W
12/16/2019 VERNON LA PUBLIC
SIGNIFICANT DAMAGE REPORTED ALONG HWY 1146 NEAR CHURCHMAN
RD. PUBLIC VIDEO OF TORNADO TO GO ALONG WITH DAMAGE
REPORTS.
&&
SWARTHENLocal storm report, Dec 16, 12:59 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1259 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TORNADO 2 NW ALEXANDRIA 31.32N 92.49W
12/16/2019 RAPIDES LA PUBLIC
TORNADO SEEN CROSSING LA 1
&&
JBRAZZELLocal storm report, Dec 16, 1:28 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
128 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 AM TSTM WND DMG 4 W CRAVENS 30.96N 93.10W
12/16/2019 VERNON LA LAW ENFORCEMENT
NUMEROUS TREES DOWN AND DAMAGE REPORTED AT MARLOW CHURCH
ALONG HWY 10. TORNADO POSSIBLE.
&&
SWARTHENSpecial weather statement, Dec 16, 1:28 PM CST, 19 minutes before
Special Weather Statement
National Weather Service Lake Charles LA
128 PM CST Mon Dec 16 2019
LAZ027-030-162015-
Beauregard LA-Vernon LA-
128 PM CST Mon Dec 16 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BEAUREGARD AND SOUTH
CENTRAL VERNON PARISHES UNTIL 215 PM CST...
At 128 PM CST, Doppler radar was tracking a strong thunderstorm over
Singer, moving northeast at 40 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Rosepine, Singer, Sugartown, De Ridder, Deridder, Bivens, Tulla,
Oretta and Bundick Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Tornado Watch remains in effect until 600 PM CST for southwestern
and west central Louisiana.
LAT...LON 3082 9297 3073 9298 3049 9348 3063 9365
3102 9321
TIME...MOT...LOC 1928Z 234DEG 33KT 3068 9344
K. KuyperLocal storm report, Dec 16, 1:47 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
147 PM CST MON DEC 16 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TORNADO 4 WNW ALEXANDRIA 31.31N 92.54W
12/16/2019 RAPIDES LA PUBLIC
VIDEO FROM AIR TRAFFIC CONTROL TOWER AT THE ALEXANDRIA
INTERNATIONAL AIRPORT OF A LARGE TORNADO ON THE GROUND
JUST SOUTHEAST OF THE AIRPORT.
&&
SWARTHENThe office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 16, 9:51 AM CST | Gale Warning | LCH | 38 hr | |
| Dec 16, 10:07 AM CST | Severe Thunderstorm Warning | LCH | Allen, Rapides, Vernon | 38 min |
| Dec 16, 10:13 AM CST | Tornado Warning | LCH | Allen, Rapides, Vernon | 32 min |
| Dec 16, 10:19 AM CST | Severe Thunderstorm Warning | LCH | Beauregard | 34 min |
| Dec 16, 10:27 AM CST | Tornado Warning | LCH | Rapides, Vernon | 20 min |
| Dec 16, 11:00 AM CST | Tornado Warning | LCH | Beauregard, Vernon | 30 min |
| Dec 16, 11:26 AM CST | Tornado Warning | LCH | Vernon | 34 min |
| Dec 16, 11:44 AM CST | Tornado Warning | LCH | Beauregard | 31 min |
| Dec 16, 11:53 AM CST | Tornado Warning | LCH | Rapides, Vernon | 37 min |
| Dec 16, 12:13 PM CST | Tornado Warning | LCH | Beauregard, Vernon | 32 min |
| Dec 16, 12:18 PM CST | Tornado Warning | LCH | Avoyelles, Evangeline, Saint Landry | 27 min |
| Dec 16, 12:20 PM CST | Tornado Warning | LCH | Acadia, Saint Landry | 40 min |
| Dec 16, 12:26 PM CST | Tornado Warning | LCH | Rapides | 34 min |
| Dec 16, 12:41 PM CST | Tornado Warning | LCH | Rapides | 34 min |
| Dec 16, 12:43 PM CST | Tornado Warning | LCH | Avoyelles, Saint Landry | 47 min |
| Dec 16, 12:55 PM CST | Tornado Warning | LCH | Evangeline, Saint Landry | 35 min |
| Dec 16, 1:08 PM CST | Areal Flood Advisory | LCH | Beauregard, Vernon | 2 hr |
| Dec 16, 1:10 PM CST | Tornado Warning | LCH | Avoyelles, Saint Landry | 23 min |
| Dec 16, 1:20 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles | 25 min |
| Dec 16, 1:21 PM CST | Tornado Warning | LCH | Avoyelles, Saint Landry | 24 min |
| Dec 16, 1:28 PM CST | Special Weather Statement | LCH | Beauregard | 47 min |
| Dec 16, 1:36 PM CST | Severe Thunderstorm Warning | LCH | Rapides | 28 min |
| Dec 16, 1:52 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles, Rapides | 10 min |
| Dec 16, 2:08 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles | 52 min |
| Dec 16, 2:33 PM CST | Special Weather Statement | LCH | Rapides | 42 min |
| Dec 16, 2:52 PM CST | Special Weather Statement | LCH | Beauregard | 38 min |
| Dec 16, 3:24 PM CST | Tornado Warning | LCH | Acadia, Saint Landry | 18 min |
| Dec 16, 3:35 PM CST | Special Weather Statement | LCH | Avoyelles | 40 min |
| Dec 16, 3:36 PM CST | Special Weather Statement | LCH | Beauregard | 39 min |
| Dec 16, 3:40 PM CST | Special Weather Statement | LCH | Rapides | 50 min |
| Dec 16, 3:42 PM CST | Severe Thunderstorm Warning | LCH | Avoyelles | 33 min |
| Dec 16, 3:43 PM CST | Wind Advisory | LCH | Cameron, Saint Martin | 22 hr |
Nearby
Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.